# SDR USAA20110411BB029

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Ax
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE CRASH AXE HAS A DEFECTIVE HANDLE WITH CRACKS.  MAINTENANCE REPLACED THE CRASH AXE.
